# SDR SWIA2020021448453

- Difficulty date: December 29, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG W/W HYDRAULIC PRESSURE TRANSDUCER ATTACH BRACKET AT LWR SURFACE OF PRESSURE FLOOR SKIN, BROKEN.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED ATTACH BRACKET FOR PRESSURE TANSDUCER LH MLG W/W IAW CRJ200 SRM.   P/N:MS20470AD5-6 TAG:B15674.  P/N:601R75262-159 TAG:B20991
